# SDR ASAA1149185

- Difficulty date: February 28, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65C333755
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STIFFENER AT BS 950 HAS CORROSION AT FASTENER HOLES.  REMOVED CORROSION FOUND OUT OF LIMITS.  REMOVED AND REPLACED SUPPORT IAW B737 400 SRM 53 60 51 AND 51 40 02.
